# SDR QXEA0000387

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN RIGHT-HAND SLIDING WINDOW APERTURE.  CRACK WAS VIEWED FROM EXTERIOR AND WAS AT TOP AND APPROXIMATELY 3 INCHES FORWARD FROM AFT UPPER CORNER.  REPAIRED IAW FOKKER SRM 51-31-01.
